| Model Number |
N/A |
| Medical Device Problem Code |
Unable to Obtain Readings (1516)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/20/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This event is recorded with zimmer biomet under (b)(4).This medwatch is being filed as an initial / final report based on information discovered during the device evaluation.Review of the most recent repair record identified the following related repair: doesn't show the fluid volume.There is fluid in the unit but doesn't show how much.Matt, tech, was dispatched to a unit where the unit doesn't show the fluid volume.There is fluid in the unit but doesn't show how much.Tech processed the cart to reset valves.Tested unit and verified proper function.Placed back in service.Review of the device history record identified no deviations or anomalies during manufacturing related to the reported event.A definitive root cause cannot be determined.The event is confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
It was reported that the unit does not show the fluid volume.There is fluid in the unit but doesn't show how much.The event occurred outside of surgery.There was no reported patient harm, or delay.Due diligence is complete, no further information is available at this time.During device evaluation, it was discovered that the fluid volume was incorrect in both cylinders.